# SDR 95ZZZX6733

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6868D
- Make and model: Piper PA-32-300
- Aircraft serial: 3240608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracks
- Location: Near Rt Firewall
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS INSTANCES OF LOOSE RIVETS, AND CRACKS ON AIRFRAME WITH APPROXIMATELY 8 INCHES RADIUS OF LOWER FORWARD CORNER OF NOSE BAGGAGE DOOR.  SUBMITTER HAS SEEN SEVERAL FIELD REPAIRS, USUALLY A DOUBLER/PATCH ON NOSE PORTION OF AIRFRAME.  MOST PREVALENT ON OLD AIRPLANES OPERATED UNDER FAR 135.
